-- A note on tame/compatible almost complex structures on four-dimensional Lie algebras, joint with A. Cubas, arXiv:1503.05963
-- A note on exact forms on almost complex manifolds, joint
with W. Zhang, Math. Research Letters,
Volume 19 (2012), Number 3, p. 691-697,
-- On the J-anti-invariant cohomology of almost complex -4-manifolds, joint with T.J. Li and W. Zhang, Quarterly J. Math, Oxford 64 (2013), no. 1, 83-111, arXiv:1104.2511
-- Symplectic forms and
cohomology decomposition of almost complex 4-manifolds, joint
with T.J. Li and W. Zhang,
International Mathematical Research Notices, Vol. 2010, No.1, pp. 1–17. [pdf file]
odd-dimensional Goldberg conjecture, joint with V.
Apostolov and A. Moroianu,
Math. Nachr. 279 (2006), no. 9-10, 948--952 [pdf file]
obstructions to the existence of $\omega$-compatible Einstein metrics,
Differential Geom. Appl. 22 (2005), no. 2, 147--158 [pdf file]
-- Local models and integrability of certain almost K\"ahler
joint with V. Apostolov and J. Armstrong, Math. Annalen 323 (2002), 633-666 [pdf file].
-- A splitting theorem for K\"ahler manifolds whose Ricci
have constant eigenvalues,
joint with V. Apostolov and A. Moroianu, Int. J. Math. 12 (2001), 769--789 [pdf file].
-- Local rigidity of certain classes of almost K\"ahler
joint with V. Apostolov and J. Armstrong, Ann. Glob. Anal. Geom. 21 (2002), 151-176 [pdf file].
-- Hermitian conformal classes and almost K\"ahler structures on
joint with V. Apostolov, Diff. Geom. Appl. 11 (1999), 179-195 [pdf file].
-- The K\"ahler cone versus the symplectic cone,
Bull. Math. Soc. Sc. Math. Roumanie, Tome 42 (90) No.1, 1999 [ps file].